# SDR WVER2017081706

- Difficulty date: August 17, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N925LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 31,894 hours, 26,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670331993
- Condition: Corroded
- Location: Fuselage
- Part time: 31,894 hours, 26,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR ON LT FLIGHT DECK ENTRANCE POST CORROSION AT LBL 11.0  IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND REO 670-53-11-745 REV- DATED 2012-09-08 REF NRI JOB 41502591, OP 98.  WEIGHT AND BALANCE NOT AFFECTED.
